# SDR COMA0560723

- Difficulty date: December 13, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N420CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7451
- Aircraft time: 13,626 hours, 11,447 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Switch
- Condition: None
- Location: Human Error
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5581- NLG DOORS MESSAGE AFTER T/O.  FOUND MAINTENANCE SWITCH IN THE "OPEN" POSITION.  SELECTED SWITCH TO CLOSED.
